# SDR F3LA200800165

- Difficulty date: April 3, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: D5397497200200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED SURFACE CORROSION ON AFT CARGO BAY FLOOR FRAME STRAP UPPER SURFACE AT FLOOR STRAP 2243 FRAME 56.  MAINTENANCE REMOVED AND REPLACED FLOOR STRAP IN ACCORDANCE WITH SRM 51-72-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
